# SDR AALA202412046683

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 51,665 hours, 19,681 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO CLT DUE TO THE FLIGHT CREW REPORTING AN LANDING GEAR LGCIU 2 FAULT AFTER TAKEOFF. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-819-A AND COULD NOT DUPLICATE THE FAULT. MAINTENANCE REPLACED PROXIMITY SENSOR 28GA (AALA202412046683) AND CANNON PLUG  (AALA202412047864)AS A PRECAUTION PER AMM 32-31-73. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
